The Product of Projection Operators

Halperin, Israel: The Product of Projection Operators. Acta scientiarum mathematicarum, (23) 1-2. pp. 96-99. (1962)

[img] Cikk, tanulmány, mű

Download (919kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 1-2
Page Range: pp. 96-99
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 99. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27

Actions (login required)

View Item View Item